# SDR UPS01836579

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN LOWER FWD BELLY SMOKE DETECTOR INOP. REMOVED AND REPLACED BATTERIES IN SMOKE DETECTOR UNIT S/N 4706 PERFORMED CHECK AS PER M/M 26-18-01 OPS CHECK NORMAL.
